| Model Number |
ETUF2814C102E |
| Medical Device Problem Codes |
Malposition of Device (2616); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Obstruction/Occlusion (2422)
| Date of Event |
11/03/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
An endurant ii stent graft system was implanted during the endovascular treatment of a 39mm abdominal aortic aneurysm.The proximal aortic neck diameter was noted as 23mm with neck length 20mm.Mild proximal neck calcification was noted.It was reported on the day after the index procedure the patient was not passing urine.Follow up ct identified covered renals and partial coverage of the sma.Per the physician the cause of the occlusion is undetermined.It was noted that the physicians thought they were at the intended landing zone.No additional sequelae were reported and the patient will be monitored.
Additional Manufacturer Narrative
Concomitant medical products: other relevant device(s) are: product id: etlw1610c146e, serial/lot #: (b)(4), ubd: 18-nov-2022, udi #: (b)(4).Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Additional Manufacturer Narrative
Product analysis conclusion: the reported inaccurate delivery and vessel occlusion could not be assessed on the pre-implant films provided; therefore the cause of the events could not be determined.Lack of procedural angiograms or post-implant ct's did not allow for a thorough assessment of the stent graft in vivo configuration.It is possible that the noted thrombus in the aortic neck may have been a contributory factor, but this could not be confirmed.B5; additional information received : it was reported the physician thinks the device was not delivered to the intended area leading to the renal and sma artery coverage.The devices were explanted and the patient is fine.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.